| Catalog Number |
09P68-01 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
Event or Problem Description
The customer observed falsely depressed hemoglobin results on the alinity hq processing module for a 62-year-old female.The following results were provided: sid (b)(6), initial hemoglobin result= 51.5 g/l; repeat result= 97.2 g/l there was no impact to patient management reported.